MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE WITH SEGMENTAL HINGE POST SIZE F 14 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE WITH SEGMENTAL HINGE POST SIZE F 14 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial knee surgery.Subsequently one day post-op, the mcl and lcl had failed causing a lack of stability in the joint.The patient was revised the next day.The surgeon implanted a rotating hinge knee system to provide rotation stability.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 00588001602 - right size f cemented option femoral component femoral plastic cap must be removed prior to implantation - 65672131.00599003602 - prc agmt block post sz f 10mm - 64591069.00599003610 - distal femoral augment block precoat may be used with posterior and/or anterior blocks size f 5 mm augment with screw - 65539658.00588000400 - size 4 precoat cemented tibial component - 65916390.00598800426 - tibial block and screws precoat size 4 5 mm thickness - 63521431.00598801012 - 12mm diameter 100mm length straight stem extension combined length 145mm - 65813042.00598801010 - 10mm diameter 100mm length straight stem extension combined length 145mm - 65812993.66044274 - palacospro 75g - d110.66056768 - palacos r+g fast - 64731209.66044274 - palacospro 75g - d104.00588006014 - 14mm height size f articular surface with hinge post extension / use with plate 5,6 / screw enclosed do not discard - 65814281.G2 : foreign country : australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-02399.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARTICULAR SURFACE WITH SEGMENTAL HINGE POST SIZE F 14 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17914803
Report Number0001822565-2023-02807
Device Sequence Number7472694
Product Code KRO
UDI-Device Identifier00889024196247
UDI-Public(01)00889024196247(17)290405(10)65071440
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070978
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00585006014
Device Lot Number65071440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer12/27/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale